Sevikar Hypertensive Crisis Side Effect Reports
The following Sevikar Hypertensive Crisis side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Hypertensive Crisis, can occur, and what you can do about them.
A side effect could appear soon after you start Sevikar or it might take time to develop.
|Eczema, Hypertensive Crisis|
This Hypertensive Crisis side effect was reported by a consumer or non-health professional from FR. A 65-year-old patient (weight:NA) experienced the following symptoms/conditions: hypertension. The patient was prescribed Sevikar (dosage: NA), which was started on Dec 18, 2013. Concurrently used drugs:
|Hypertensive Crisis, Cerebrovascular Accident|
This Hypertensive Crisis Sevikar Hct side effect was reported by a physician from DE on Nov 21, 2012. A Female , 82 years of age, weighting 189.6 lb, was diagnosed with
Sevikar Hypertensive Crisis Causes and Reviews
Blood pressure is the force of your blood pushing against the walls of your arteries. Each time your heart beats, it pumps blood into the arteries. Your blood pressure is highest when your heart beats, pumping the blood. This is called systolic pressure. When your heart is at rest, between beats, your blood pressure falls. This is called diastolic pressure.
Your blood pressure reading uses these two numbers. Usually the systolic number comes before or above the diastolic number. A reading of
- 119/79 or lower is normal blood pressure
- 140/90 or higher is high blood pressure
- Between 120 and 139 for the top number, or between 80 and 89 for the bottom number is called prehypertension. Prehypertension means you may end up with high blood pressure, unless you take steps to prevent it.
High blood pressure usually has no symptoms, but it can cause serious problems such as stroke, heart failure, heart attack and kidney failure.
You can control high blood pressure through healthy lifestyle habits such as exercise and the DASH diet and taking medicines, if needed.
NIH: National Heart, Lung, and Blood Institute
Sevikar Hypertensive Crisis Reviews
|Mon, 03 Jun 2013|
Shocking, caused mild Gout to accelerate 10 fold and now quality of life is diminishing
|Sun, 12 Jun 2011|
è um medicamento perigosissimo provocou-me hematomas nos pés e em todo o corpo pruridos inflamatórios , mãos , braços e pernas , não recomendo a ninguém .
|Mon, 19 Dec 2011|
I had been using Sevikar for about six months when I developed severe diahorrea. It didn't connect first that it was a side effect of the medication. After several tests my GP said another test was needed. I told him of my concern and he agreed with me. I returned to my previous medication, Natrilix, and within 36hours the diahorrea disappeared completely. Sevikar is brilliant for lowering BP but the side effects it has with some patients makes it poor choice.
|Mon, 27 Jun 2011|
|Inchaços nos pés com hematomas na parte interior / artelhos de ambos os pés e urticária durante 15 dias . Tive que ir por três vezes ao médico e uma á urgências hospitalar . Fiquei com marcas raiadas em ambos os pés de derrame . Gastei muito dinheiro com ecos e medicamento para me tratar . Medicamento perigosissimo.|
|Sun, 12 Jun 2011|
|è um medicamento perigosissimo provocou-me hematomas nos pés e em todo o corpo pruridos inflamatórios , mãos , braços e pernas , não recomendo a ninguém .|